# SDR DXTA200500559

- Difficulty date: January 25, 2005
- Submitted: January 31, 2005
- Operation: Air carrier
- Aircraft: N975QS
- Make and model: Cessna 750
- Aircraft serial: 7500175
- Aircraft time: 2,322 hours, 1,941 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99144522
- Part serial: 0100A
- Condition: Failed
- Location: Nlg
- Part time: 458 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

T/O GEAR HANDLE UP, NOSE GEAR CAME UP REAL SLOW WITH ACCOMPANYING LOUD AIR NOISES AND CLUNKING FROM NOSE GEAR WHEEL WELL.  REOCCURRING WRITE UP.  REMOVED ACTUATOR AND INSTALLED RENTAL UNIT.  SYSTEM OPERATIONAL AND LEAK CHECKS GOOD.  INSTALLED UNIT HAS 245 CYCLES, IAW CE-750 M/M CH 32-30-03.
